# SDR SWIA200718861

- Difficulty date: August 20, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 12,724 hours, 11,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA280 AT LBL9 UPPER BEAM IS CRACKED, FOUND AT C-CHECK.  REPAIRED UPPER BEAM CRACK PER CRJ200 REO 601R-53-11-138.
